# SDR DALA2022101106560

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 50,058 hours, 25,717 cycles
- System (JASC): 7603 · Power Lever
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - ATO - AT 40KTS AFTER SETTING THRUST LEVERS TO MAN FLEX AND RECEIVING UNKNOWN ALERT WITH NO ECAM MESSAGE. CORRECTIVE ACTION: COMPLETE HIGH-POWER ENGINE RUN AND TESTS PERFORMED PER A319 TSM 76-11-00. NO TROUBLE FOUND. AIRCRAFT RETURNED TO SERVICE.(9659702)
